# SDR SWAA2022031267338

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 232SF HAS A PUNCTURE WITH DELAM ON UPPER SURFACE 1.5' FROM FORWARD EDGE AND 5' FROM INBOARD EDGE / REPAIRED PUNCTURE W/ DELAM ON UPPER SURFACE 1.5' FROM FWD EDGE & 5' FROM INBOARD EDGE ON PASSENGER CABIN FLOOR BOARD 232 SF IAW B 737 SRM 53-00-50-2R-2 REV 68
